# SDR USAA2013121600001

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 14,747 hours, 5,801 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2911004500300
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MANUAL GEAR EXTENSION PERFORMED DUE TO LOSS OF GREEN SYS HYD FLUID.  REPLACED PRESS PIPE OF GREEN HYD SYS IN NR 1 ENG PYLON IAW A321 AMM 29-11-49-000-013-A.
